Former Signing Ninja
- Jun 10, 2011
Tessa, I'm not going to tell you this isn't a bad situation because it really is in a lot of ways.I'm outing myself, but I don't give a damn anymore. I just flew across the country for my mother's memorial tomorrow.
I'm all alone, and it's emotionally hard as shit.
And now I'm scared that I made a really bad mistake. My Seroquel knocks me stupid for hours. I'll be incredibly hard to rouse, if I can be woken, and coordination-wise, I can barely get out of bed to go to the bathroom, much less react to a crisis.
And because I flew across the country for my mother's memorial and I'm all alone and because it's July so nearly every place is booked solid, I chose a hostel for inexpensive accommodations. Dorm room, mixed gender. If something bad happens, there's no way I could fight off a frisky roommate, or alert everyone else in the place that I need help.
Why did I think this was a good idea?
Your stress levels must be off the charts.
Any one factor would be challenging but add them all together and it must be really hard on you.
I can only suggest breaking them down into individual pieces.
Perhaps lowering the dosage on the Seroquel while you are on your trip (say cutting the pill in half).
Don't go off it but don't take so much that it knocks you loopy.
If you have data and a smartphone, keep in touch regularly with someone at home via Skype.
It isn't the same but it will take the pressure off.
(edit) It might be worth jumping up your data a bit for the month just to do this. The investment will be worth it.
I'd suggest drinking a lot but I looked up Seroquel and it doesn't look like that's a good combo.
Cry, eat, (if you are Irish, punch someone - I can make that joke, I'm Irish).
Hostels are usually pretty safe spaces.
Try to think of it as an adventure, like you are 20 and traveling cross country.
Attitude is everything.
My deepest condolences for your loss.
So sorry you have to go through all this as well.